| Model Number |
VTICMO13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.Lens remains implanted.Cause of the event was reports as unknown.Additional information was requested.No further information is available at this time.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.In a separate visit the lens was exchange for a different toric model lens of longer length and the problem resolved.Cause of the event was reported as unknown.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: b5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.In a separate visit the lens was exchange for a different toric model lens of longer length.Per reported "after exchange from 13.2mm to 13.7mm the vaulting doesn't increase".Claim # (b)(4).